# SDR COMA9860396

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT ANGLES AT FS 621, WL 73.0, LEFT HAND AND RIGHT HAND ARE CRACKED.  REPAIRED RIGHT HAND ANGLE PER REO 601R5361117RA.
